- Complete Eye Care
- Coughs Colds & Flu
- General Health
- Pain Relief
- Quit Smoking Aids
If you'd like to be notified about new products or great deals, head to our newsletter page
Sudafed PE Sinus + Pain Relief
Each tablet contains: Phenylephrine hydrochloride 5mg, Paracetamol 500mg.
Sudafed PE Sinus + Pain Relief provides fast relief from sinus congestion and pressure, plus headaches.
- Adults and Children 12 years and over: 2 tablets every 4-6 hours as necessary.
- Do not exceed the maximum dose of 8 tablets in 24 hours.
Warnings & Cautions
- If symptoms persist, worsen, or new symptoms develop, consult your doctor.
- Do not use if you have taken paracetamol.
- Keep out of reach of children.
- Not to be used for children under 12 years.
- Ask your doctor before use if you: have high blood pressure, are taking antidepressants, have heart problems, are pregnant, or are taking any other medications to treat cough and cold.
- Phenylephrine may cause sleeplessness in some people.
- Read the label and keep to the recommended dose.
- Store below 30 degrees celsius.
Johnson & Johnson (New Zealand) Limited 2016
If you are currently taking other medications, have other medical conditions, you may be pregnant, or you are breastfeeding, please contact us to talk to a pharmacist.
Sudafed PE Sinus + Pain Relief - 20 Tablets x 1
Sudafed PE Sinus + Pain Relief - 48 Tablets x 1